| Model Number |
01.18.444 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Right after the primary hip surgery, when the patient was in post-op recovery, the patient sustained a femoral fracture.It is unknown how this fracture occured.The patient was revised 1 day after the primary surgery.The surgeon revised the medacta stem and head to competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.Bone quality normal.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2209833: 10 items manufactured and released on (b)(6) 2022.Expiration date: 2027-aug-23.No anomalies found related to the problem.To date, 6 items of the same lot have been sold with no similar reported event during the period of review.